# SDR FDEA201711213289

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 50,193 hours, 31,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 39423
- Condition: Discharged
- Location: Cabin
- Part time: 351,331 hours, 2,203 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHT INOP. PER AMM 33-51-07-2, REMOVED AND REPLACED THE BATTERY AND EMERGENCY LIGHT. OPS TEST NORMAL. A/C OK FOR SVC.
